Journal article icon

Journal article

A note on solitary and periodic waves of a new kind

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1998.0234

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
454
Issue:
1975
Pages:
1831-1834
Publication date:
1998-07-08
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:98ad7a71-2e5a-4886-9157-a4d11e36d4a3
Source identifiers:
16558
Local pid:
pubs:16558

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP